# SDR FDEA201012114641

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986301218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 84 TO 85 STR 27RT CORRODED ON AFT END APROX 4 IN.  REPAIRED STR 27R BETWEEN FR 84 AND FR85 IAW SRM 53-19-14, FIG 202.  GENERAL REPAIR SCHEME.
